Alert archive / Alabama / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 55, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Mar 23, 2013, 7:30 PM CDT for Perry County, Alabama. It was in force for 60 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 23, 2013, 7:30 PM CDT (00:30 UTC)
- Expired
- Mar 23, 2013, 8:30 PM CDT
- In force
- 60 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
County Perry County, AL
The radar
The Birmingham radar (KBMX), 70 km from the middle of the area, began a volume at 00:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 23, 7:47 PM CDT | HAIL 1.75 | Marion, AL | NEAR JUDSON COLLEGE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 23, 6:42 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 0.5 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 528 m above ground
- 0-6 km bulk shear
- 67 kt
- 0-1 km storm-relative helicity
- 37 m²/s²
- 0-3 km storm-relative helicity
- 184 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
683
WUUS54 KBMX 240030
SVRBMX
ALC105-240130-
/O.NEW.KBMX.SV.W.0055.130324T0030Z-130324T0130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
730 PM CDT SAT MAR 23 2013
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
PERRY COUNTY IN ALABAMA...
* UNTIL 830 PM CDT
* AT 725 PM CDT...EMERGENCY MANAGEMENT REPORTED A SEVERE THUNDERSTORM
PRODUCING GOLF BALL SIZE HAIL. THIS STORM WAS LOCATED NEAR
GREENSBORO MUNICIPAL AIRPORT...OR 7 MILES SOUTHWEST OF
GREENSBORO...AND MOVING EAST AT 50 MPH.
* LOCATIONS IMPACTED INCLUDE...
MARION...HEIBERGER...FOLSOM...MORGAN SPRINGS...JUDSON COLLEGE...
HAMBURG...ELLARDS AND SPROTT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758 OR TWEET YOUR REPORT USING HASHTAG ALWX
LAT...LON 3265 8752 3266 8747 3283 8747 3283 8742
3288 8742 3288 8732 3283 8731 3283 8702
3274 8701 3264 8705 3260 8704 3257 8708
3254 8708 3252 8753
TIME...MOT...LOC 0030Z 260DEG 42KT 3263 8759
$$
613 follow-up statements
259
WWUS54 KBMX 240055
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
755 PM CDT SAT MAR 23 2013
ALC105-240130-
/O.CON.KBMX.SV.W.0055.000000T0000Z-130324T0130Z/
PERRY AL-
755 PM CDT SAT MAR 23 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
PERRY COUNTY UNTIL 830 PM CDT...
AT 749 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM PRODUCING GOLF BALL SIZE HAIL. THIS STORM WAS LOCATED
NEAR MARION...MOVING EAST AT 50 MPH.
LOCATIONS IMPACTED INCLUDE...
SPROTT AND OAKMULGEE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3269 8736 3283 8731 3283 8702 3275 8701
3264 8705 3260 8704 3258 8736 3264 8739
TIME...MOT...LOC 0055Z 263DEG 44KT 3264 8724
$$
61414
WWUS54 KBMX 240105
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
805 PM CDT SAT MAR 23 2013
ALC105-240130-
/O.CON.KBMX.SV.W.0055.000000T0000Z-130324T0130Z/
PERRY AL-
805 PM CDT SAT MAR 23 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
PERRY COUNTY UNTIL 830 PM CDT...
AT 800 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM PRODUCING GOLF BALL SIZE HAIL. THIS STORM WAS LOCATED 8
MILES EAST OF MARION...MOVING EAST AT 50 MPH.
LOCATIONS IMPACTED INCLUDE...
OAKMULGEE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3261 8721 3267 8724 3275 8721 3283 8720
3283 8702 3275 8701 3264 8705 3260 8704
TIME...MOT...LOC 0105Z 263DEG 44KT 3268 8711
$$
61103
WWUS54 KBMX 240128
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
828 PM CDT SAT MAR 23 2013
ALC105-240138-
/O.EXP.KBMX.SV.W.0055.000000T0000Z-130324T0130Z/
PERRY AL-
828 PM CDT SAT MAR 23 2013
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PERRY COUNTY WILL
EXPIRE AT 830 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 2 AM.
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3261 8721 3267 8724 3275 8721 3283 8720
3283 8702 3275 8701 3264 8705 3260 8704
TIME...MOT...LOC 0128Z 263DEG 44KT 3271 8678
$$
MAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 23, 6:38 PM CDT, 52 minutes earlier.
Area forecast discussion, Mar 23, 6:38 PM CDT, 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 638 PM CDT SAT MAR 23 2013 .UPDATE... FOR AVIATION && .DISCUSSION... STORM SYSTEM WHICH WILL BRING SEVERE STORMS AND POSSIBLY TORNADOES TO CENTRAL ALABAMA TONIGHT IS TAKING SHAPE TO OUR WEST. A SURFACE LOW IS DEVELOPING ALONG THE WESTERN LOUISIANA GULF COAST AS A TROUGH MOVES INTO THE SOUTHERN PLAINS. WARM FRONT REMAINS DRAPED ACROSS THE NORTHERN GULF COAST THIS AFTERNOON...WELL TO OUR SOUTH. MOST OF THE ACTIVITY THIS AFTERNOON AS BEEN CONFINED TO THE FLORIDA PANHANDLE AND ALABAMA COASTAL COUNTIES...CLOSER TO THE WARM FRONT AS IT INCHES NORTHWARD. A COUPLE LINES OF SHOWERS AND THUNDERSTORMS HAVE DEVELOPED AND PUSHED NORTHWARD. THIS ACTIVITY WILL BE ELEVATED AS IT RIDES OVER A STABLE AIRMASS AT THE SURFACE...BUT STILL POSES A RISK OF LARGE HAIL AND DAMAGING WINDS. THE SURFACE LOW TO OUR WEST WILL DEEPEN AND QUICKLY SHIFT EASTWARD TONIGHT AS THE TROUGH SWINGS INTO THE LOWER MISSISSIPPI RIVER VALLEY AND TAKES ON A NEGATIVE TILT. EXPECT TO SEE THUNDERSTORMS DEVELOP WELL TO OUR WEST AND PUSH INTO CENTRAL ALABAMA THIS EVENING. AS THE SURFACE LOW NEARS THE MISSISSIPPI STATE LINE...THE WARM FRONT TO OUR SOUTH IS EXPECTED TO LIFT NORTHWARD...ALTHOUGH JUST HOW FAR REMAINS UNCERTAIN. MODELS INDICATE A QUICK SURGE OF LOW LEVEL MOISTURE NORTHWARD BEFORE MIDNIGHT IN THE SOUTHWEST AS THE SURFACE LOW AND ASSOCIATED DRY LINE PUSH INTO THE AREA. THIS INCREASE IN LOW LEVEL INSTABILITY...COUPLED WITH ENHANCED WIND FLOW FROM THE STRENGTHENING STORM SYSTEM AND UPPER LEVEL JET STRUCTURE...WOULD SUPPORT A TORNADO THREAT...ALONG WITH DAMAGING WINDS AND LARGE HAIL. THIS THREAT AREA SHIFTS ACROSS SOUTHERN COUNTIES AFTER MIDNIGHT. FURTHER NORTH...IF STORMS REMAIN ORGANIZED...DAMAGING WINDS AND LARGE HAIL WILL BE POSSIBLE. DO NOT EXPECT TO MAKE ANY LARGE CHANGES TO THE HWO THREAT AREAS AT THIS TIME. MOST OF THE ACTIVITY WILL BE EAST OF CENTRAL ALABAMA BY SUNRISE. MAIN UPPER LEVEL TROUGH CROSSES THE AREA TOMORROW...AS THE SURFACE LOW TRACKS NORTHEASTWARD INTO EASTERN KENTUCKY. THIS WILL DRAG THE ACTUAL COLD FRONT THROUGH THE AREA DURING THE DAY. MODELS SHOWING QUITE A BIT OF INSTABILITY AHEAD OF THE FRONT...ALTHOUGH PROFILES DRY OUT RATHER QUICKLY. EXPECT CLOUD COVER TO HANG AROUND TOMORROW LONGER THAN MODEL GUIDANCE INDICATES...SO THOSE LOW LEVEL INSTABILITIES MIGHT NOT BE REALIZED. NEVERTHELESS...FORCING ASSOCIATED WITH THE UPPER TROUGH WILL BE ENOUGH TO KICK OFF A FEW THUNDERSTORMS. GIVEN THE UNCERTAINTY ASSOCIATED WITH CLOUD COVER AND MOISTURE AVAILABILITY WILL NOT ADD A MENTION OF LARGE HAIL IN THE HWO FOR TOMORROW. 14 .LONG TERM...SUNDAY NIGHT THROUGH SATURDAY. BY SUNDAY EVENING THE COLD FRONT AND ALL PRECIP SHOULD BE EXITING EAST CENTRAL ALABAMA. SOME VERY LIGHT WRAP AROUND PRECIP APPEARS POSSIBLE BOTH MONDAY AND TUESDAY AFTERNOONS AS THE UPPER LOW BECOMES MORE STRETCHED OVER THE SOUTHEAST. GIVEN THE VERY LIGHT QPF AMOUNTS MOSTLY REMAINING OVER NORTHERN ALABAMA... LEFT POPS 10 PERCENT OR LESS FOR BOTH DAYS. A FREEZE LOOKS POSSIBLE FOR BOTH TUESDAY AND WEDNESDAY MORNINGS... WITH THE BETTER CHANCE OF SOME MID TO UPPER 20S ACROSS NORTH CENTRAL ALABAMA WEDNESDAY MORNING. AN BROAD AREA OF SURFACE HIGH PRESSURE WILL MAINTAIN ITSELF OVER THE EASTERN CONUS THROUGH THE SECOND HALF OF THE UPCOMING WEEK... WHICH WILL ALLOW TEMPS TO INCREASE SOME EACH DAY FROM WEDNESDAY THROUGH FRIDAY. A SLIGHT CHANCE OF RAIN SHOWERS RETURNS FRIDAY AND SATURDAY AS LOW LEVEL MOISTURE BEGINS TO RETURN ACROSS THE SOUTHEAST AND THE SURFACE HIGH PRESSURE MOVES OFF THE EAST COAST. 77/GLEASON && .AVIATION... 00Z TAF DISCUSSION MVFR CEILINGS CURRENTLY COVER THE TAF SITES. SHOWERS AND THUNDERSTORMS HAVE DEVELOPED ACROSS SOUTHERN ALABAMA AHEAD OF AN ADVANCING WARM FRONT. KTOI HAS ALREADY EXPERIENCED THUNDERSTORM ACTIVITY AND EXPECT THUNDERSTORMS WILL CONTINUE TO PUSH NORTHWARD THROUGHOUT THE OVERNIGHT HOURS. CEILINGS SHOULD DROP DOWN TO IFR AS THE WARM FRONT PUSHES NORTHWARD WITH VISIBILITIES DROPPING DOWN TO IFR IN THE HEAVIER DOWNPOURS. MANY UPDATES AND AMENDMENTS WILL LIKELY BE NEEDED TONIGHT TO REFINE TIMING AND EVOLUTION OF THE ADVANCING WARM FRONT. THE COLD FRONT FURTHER TO THE WEST WILL MOVE THROUGH THE AREA EARLY TOMORROW MORNING WITH WINDS BECOMING MORE WESTERLY. THE PRESSURE GRADIENT WILL TIGHTEN BEHIND THE FRONT AND WINDS WILL BECOME GUSTY AFTER 17Z TOMORROW. MA && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 50 63 37 46 31 / 100 60 10 10 10 ANNISTON 52 66 37 47 30 / 100 60 10 10 10 BIRMINGHAM 54 66 35 48 31 / 100 50 10 10 10 TUSCALOOSA 56 66 37 51 33 / 100 40 10 10 10 CALERA 56 67 37 49 32 / 100 40 10 10 10 AUBURN 56 70 37 50 33 / 100 60 10 10 10 MONTGOMERY 61 73 39 53 35 / 100 40 10 10 10 TROY 61 74 38 53 33 / 100 40 0 10 10 && .BMX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Mar 23, 6:14 PM CDT, 1 hour 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 614 PM CDT SAT MAR 23 2013 ALZ011>015-017>050-242315- MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE- CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA- CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA- CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON- BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- 614 PM CDT SAT MAR 23 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TONIGHT. SOME SEVERE THUNDERSTORMS ARE LIKELY TONIGHT BUT THE THREATS VARY WITH LOCATION THROUGHOUT CENTRAL ALABAMA. LARGE HAIL AND DAMAGING WINDS WILL BE POSSIBLE ACROSS ALL OF CENTRAL ALABAMA OVERNIGHT. THE THREAT WILL INCREASE FROM WEST TO EAST THIS EVENING AND WILL PERSISTS THROUGH 6 AM. TORNADOES WILL BE POSSIBLE FOR AREAS NEAR AND SOUTH OF A LINE FROM LIVINGSTON TO CLANTON TO AUBURN. THIS TORNADO THREAT WILL GENERALLY BE FROM 10 PM UNTIL 6 AM. THIS THREAT IS DUE TO A WARM FRONT SLOWLY MOVING INTO SOUTH CENTRAL ALABAMA OVERNIGHT. LOCALLY HEAVY RAIN PRODUCING ISOLATED FLASH OR AREAL FLOODING WILL BE POSSIBLE ACROSS ALL OF CENTRAL ALABAMA OVERNIGHT. THE GREATEST THREAT APPEARS TO BE ALONG AND NORTH OF INTERSTATE 20 WHERE THE HEAVIEST RAIN OCCURRED LAST NIGHT. TRAINING THUNDERSTORMS MAY PRODUCE SOME ISSUES EVERYWHERE ELSE. THE SEVERE THREAT WILL END FROM 3 AM TO AROUND 6 AM WEST TO EAST AS DRIER AIR INVADES THE AREA. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. WINDY CONDITIONS ARE POSSIBLE SUNDAY AFTERNOON BEHIND THE EXITING COLD FRONT. SUSTAINED WINDS AROUND 20 MPH WITH GUSTS OF 30 TO 40 MPH WILL BE POSSIBLE. A MUCH COOLER AIR MASS WILL MOVE INTO THE REGION EARLY NEXT WEEK. SUB FREEZING TEMPERATURES ARE POSSIBLE ON BOTH MONDAY AND TUESDAY NIGHTS. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS AND EMERGENCY MANAGEMENT ACTIVATION WILL BE NEEDED THROUGH SUNDAY MORNING...DUE TO THE THREAT OF SEVERE WEATHER. 75
In the hours before
Local storm report, Mar 23, 7:03 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
703 PM CDT SAT MAR 23 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0701 PM HAIL 4 S BLUFFPORT 32.54N 88.11W
03/23/2013 E1.75 INCH SUMTER AL PUBLIC
GOLF BALL HAIL COVERING THE GROUND AT THE BP FOOD MART ON
HIGHWAY 28.
&&
LINHARESLocal storm report, Mar 23, 7:18 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
718 PM CDT SAT MAR 23 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0716 PM HAIL 2 N DEMOPOLIS 32.54N 87.84W
03/23/2013 E1.00 INCH GREENE AL EMERGENCY MNGR
&&
LINHARESLocal storm report, Mar 23, 7:20 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
720 PM CDT SAT MAR 23 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0716 PM HAIL 2 N DEMOPOLIS 32.54N 87.84W
03/23/2013 E1.00 INCH GREENE AL EMERGENCY MNGR
HAIL AT LEAST ONE HALF INCH DEEP.
&&
LINHARESLocal storm report, Mar 23, 7:24 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
724 PM CDT SAT MAR 23 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0723 PM HAIL CEDARVILLE 32.61N 87.67W
03/23/2013 E1.75 INCH HALE AL EMERGENCY MNGR
&&
LINHARESLocal storm report, Mar 23, 7:26 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
726 PM CDT SAT MAR 23 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0723 PM HAIL CEDARVILLE 32.61N 87.67W
03/23/2013 E1.75 INCH HALE AL EMERGENCY MNGR
THE GOLF BALL SIZE HAIL IS NOW COMPLETELY COVERING THE
GROUND.
&&
LINHARESLocal storm report, Mar 23, 7:28 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
728 PM CDT SAT MAR 23 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM HAIL 1 N DEMOPOLIS 32.53N 87.84W
03/23/2013 E0.50 INCH MARENGO AL EMERGENCY MNGR
MARBLE HAIL COMPLETELY COVERING THE GROUND.
&&
LINHARESThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 23, 7:34 PM CDT | Special Weather Statement | BMX | Lowndes | 41 min |
| Mar 23, 7:44 PM CDT | Special Weather Statement | BMX | Greene | 46 min |
| Mar 23, 8:10 PM CDT | Severe Thunderstorm Warning | BMX | Chilton | 65 min |
| Mar 23, 8:14 PM CDT | Severe Thunderstorm Warning | BMX | Bullock, Montgomery, Pike | 61 min |
| Mar 23, 8:26 PM CDT | Special Weather Statement | BMX | Hale | 49 min |
| Mar 23, 8:30 PM CDT | Special Weather Statement | BMX | Lamar, Marion | 60 min |
| Mar 23, 8:36 PM CDT | Severe Thunderstorm Warning | BMX | Hale, Marengo, Perry | 54 min |
| Mar 23, 8:41 PM CDT | Special Weather Statement | BMX | Pickens | 49 min |
| Mar 23, 8:54 PM CDT | Special Weather Statement | BMX | Coosa | 51 min |
| Mar 23, 9:14 PM CDT | Special Weather Statement | BMX | Autauga | 46 min |
| Mar 23, 9:17 PM CDT | Special Weather Statement | BMX | Greene, Pickens | 58 min |
| Mar 23, 9:43 PM CDT | Severe Thunderstorm Warning | BMX | Greene, Pickens, Sumter | 47 min |
| Mar 23, 10:01 PM CDT | Severe Thunderstorm Warning | BMX | Hale | 44 min |
| Mar 23, 10:10 PM CDT | Special Weather Statement | BMX | Coosa | 50 min |
| Mar 23, 10:19 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Perry | 56 min |
| Mar 23, 10:28 PM CDT | Severe Thunderstorm Warning | BMX | Coosa, Elmore | 47 min |
| Mar 23, 10:29 PM CDT | Special Weather Statement | BMX | Tuscaloosa | 31 min |
| Mar 23, 10:50 PM CDT | Severe Thunderstorm Warning | BMX | Chilton, Shelby | 55 min |
| Mar 23, 10:51 PM CDT | Severe Thunderstorm Warning | BMX | Tallapoosa | 39 min |
| Mar 23, 10:55 PM CDT | Special Weather Statement | BMX | Jefferson | 50 min |
| Mar 23, 11:21 PM CDT | Special Weather Statement | BMX | Coosa, Talladega | 54 min |
| Mar 23, 11:36 PM CDT | Special Weather Statement | BMX | Randolph | 24 min |
| Mar 23, 11:36 PM CDT | Severe Thunderstorm Warning | BMX | Coosa | 39 min |
| Mar 23, 11:53 PM CDT | Severe Thunderstorm Warning | BMX | Clay, Tallapoosa | 52 min |
| Mar 24, 12:20 AM CDT | Special Weather Statement | BMX | Chambers, Randolph | 40 min |
| Mar 24, 12:29 AM CDT | Special Weather Statement | BMX | Tallapoosa | 16 min |
| Mar 24, 1:13 AM CDT | Areal Flood Advisory | BMX | Pickens | 2 hr |
| Mar 24, 1:24 AM CDT | Special Weather Statement | BMX | Blount | 51 min |
| Mar 24, 2:00 AM CDT | Special Weather Statement | BMX | Perry | 45 min |
| Mar 24, 2:17 AM CDT | Special Weather Statement | BMX | Jefferson | 43 min |
| Mar 24, 2:39 AM CDT | Areal Flood Advisory | BMX | Jefferson, Walker | 3 hr |
| Mar 24, 3:16 AM CDT | Special Weather Statement | BMX | Hale | 44 min |
| Mar 24, 3:22 AM CDT | Special Weather Statement | BMX | Chilton, Coosa | 38 min |
| Mar 24, 3:27 AM CDT | Special Weather Statement | BMX | Shelby | 33 min |
| Mar 24, 4:06 AM CDT | Wind Advisory | BMX | Autauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more | 17 hr |
| Mar 24, 9:37 AM CDT | River Flood Warning | BMX | Greene, Hale, Marengo, Pickens, Sumter | 36 hr |
| Mar 24, 9:37 AM CDT | River Flood Warning | BMX | Greene, Hale, Marengo, Sumter | 9 hr |
| Mar 24, 9:37 AM CDT | River Flood Warning | BMX | Greene, Hale, Marengo, Sumter | 3 days |
| Mar 24, 6:15 PM CDT | River Flood Warning | BMX | Greene, Hale, Marengo | 3 days |
Nearby
Severe Thunderstorm Warnings in Alabama, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.